Ciprofloxacin has ruined me

by Toni
(Langhorne, PA)

I went to the doctor for a sinus infection and he prescribed Levaquin. It made me very nauseous. I called the doctor and he changed the antibiotic to Cipro. I was able to tolerate it and continued for the full course. Shortly thereafter I noticed a shakiness in my right hand. I attributed this to Essential Tremor because my grandmother and my mother both had it and I'd read that it was genetic.


Some days it was so bad I couldn't write, and I'm right handed. Then I developed a bladder infection. Again, he ordered Cipro. Finished the full course, but now noticed I am unable to raise my right arm. It became difficult to dress, or put on a coat, or reach for an item in a closet. At the time, I worked as a cashier in a supermarket and assumed it was caused by the constant movement of scanning and bagging. I also had pain in my upper arm and shoulder, and sometimes it woke me during the night. Right before Christmas this year, I got whatever was going around and was really sick.


WHAT'S THE SOLUTION TO
THE TOXIC EFFECTS OF CIPRO?
CLICK HERE TO FIND OUT



Back to the doctor and, yep, Cipro. The shakiness in my hand is worse than ever. I notice now that I am having trouble raising a fork to my mouth or lifting a pot off of the stove. In addition to all of the above, I've been very depressed. It is embarrassing and I'm afraid my kids will notice. I am not on any medications. I was taking 2,000 IU Vitamin D3 daily, but lowered that to just 3 days weekly. I'm convinced now that it's the Cipro that is causing these problems. I am 73 years old and in perfect health, or at least I was before the Cipro.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video